# SDR ASAA0944673

- Difficulty date: March 9, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65C80736257
- Condition: Corroded
- Location: Bs 727-945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FWD LT ANCHOR FITTING LOCKING LUGS DAMAGED ADDITION DAMAGE NOTED/CORROSION.
